Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 29, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 8, 2015, 6:52 PM CDT for Jack County, Montague County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2015, 6:52 PM CDT (23:52 UTC)
- Expired
- May 8, 2015, 9:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jack County, TX, Montague County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 7:00 PM CDT | FLASH FLOOD | Nocona, TX | EXTENSIVE FLASH FLOODING AND FLOODING ACROSS MUCH OF MONTAGUE COUNTY PER 10 PM NEWS VIDEO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1443 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 10.6
The text
As transmitted, in the capitals the NWS used until 2016.
624
WGUS54 KFWD 082352
FFWFWD
TXC237-337-090245-
/O.NEW.KFWD.FF.W.0029.150508T2352Z-150509T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
652 PM CDT FRI MAY 8 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...
JACK COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 945 PM CDT
* AT 650 PM CDT...DOPPLER RADAR INDICATED SEVERAL THUNDERSTORMS
PRODUCING HEAVY RAIN MOVING NORTH ACROSS THE WARNED AREA. MUCH OF
THIS AREA RECEIVED SIGNIFICANTLY HEAVY RAINFALL LAST NIGHT...AND
VERY RAPID RUNOFF WILL OCCUR QUICKLY THIS EVENING. FLASH FLOODING
IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOWIE...JACKSBORO...NOCONA...ST. JO...BRYSON...STONEBURG AND
NEWPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3395 9759 3390 9758 3392 9749 3366 9749
3343 9792 3300 9792 3301 9842 3347 9841
3347 9798 3388 9797 3385 9787 3386 9783
3399 9768
$$
751 follow-up statement
174
WGUS74 KFWD 090122
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
822 PM CDT FRI MAY 8 2015
TXC237-337-090245-
/O.CON.KFWD.FF.W.0029.000000T0000Z-150509T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTAGUE TX-JACK TX-
822 PM CDT FRI MAY 8 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
MONTAGUE AND JACK COUNTIES...
AT 819 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY
FALLEN IN NORTHEAST JACK AND OVER PORTIONS OF MONTAGUE COUNTIES
DURING THE PAST ONE AND A HALF HOURS. ON GOING FLASH FLOODING WILL
CONTINUE OR WILL BEGIN SHORTLY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOWIE...JACKSBORO...NOCONA...ST. JO...BRYSON...STONEBURG AND NEWPORT.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA....MAINLY ACROSS MONTAGUE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3395 9759 3390 9758 3392 9749 3366 9749
3343 9792 3300 9792 3301 9842 3347 9841
3347 9798 3388 9797 3385 9787 3386 9783
3399 9768
$$
75What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 8, 3:49 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, May 8, 3:49 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 349 PM CDT FRI MAY 8 2015 .DISCUSSION... THE ATMOSPHERE ACROSS NORTH TEXAS THIS AFTERNOON WAS MOIST AND UNSTABLE AS PER THE 18Z FWD SOUNDING. THIS SOUNDING ALSO INDICATED THAT A CAP OF WARM AIR WAS STILL IN PLACE ACROSS THE REGION. WE EXPECT THE CAP TO BREAK IN THE NEXT FEW HOURS WITH SOME ADDITIONAL SURFACE HEATING. SCATTERED STORMS SHOULD DEVELOP THROUGH THE EVENING AS A SHORT WAVE EMBEDDED IN SOUTHWEST FLOW ALOFT TRANSLATES ACROSS THE REGION. WE ALSO EXPECT STORMS ACROSS WEST TEXAS TO BUILD SOUTHWARD IN A LINE AS THE MOVE NORTHEAST. THESE STORMS WILL HAVE A POTENTIAL TO IMPACT THE NORTHWEST ZONES THROUGH THE EVENING. ALL STORMS THAT DEVELOP THIS AFTERNOON AND TONIGHT WILL HAVE A POTENTIAL TO BECOME SEVERE. THERE IS ALSO A THREAT FOR TORNADOES THIS AFTERNOON/EVENING...ESPECIALLY ACROSS THE NORTHWEST ZONES WHERE LOW LEVEL SHEAR IS MOST FAVORABLE. ALL STORMS WILL ALSO BE EFFICIENT RAIN MAKERS AND MAY PRODUCE SOME FLOODING...ESPECIALLY ACROSS THE NORTHERN ZONES WHERE HEAVY RAIN FELL ON THURSDAY. THEREFORE...WE WILL KEEP THE FLASH FLOOD WATCH IN EFFECT THROUGH THE OVERNIGHT HOURS TONIGHT. THE UPPER LOW THAT IS CURRENT LOCATED OVER SOUTHERN CALIFORNIA WILL MOVE EAST TO THE FOUR CORNERS REGION BY SATURDAY MORNING. NORTH TEXAS MAY INITIALLY START OUT THE MORNING WITH LARGE SCALE SUBSIDENCE BEHIND THE EXITING SHORT WAVE. HOWEVER...THE ATMOSPHERE SHOULD RECOVER THROUGH THE DAY AND ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP. STORMS ON SATURDAY WILL ALSO HAVE THE POTENTIAL TO BECOME SEVERE DUE TO REMAINING MOISTURE... INSTABILITY AND SHEAR. IT IS DIFFICULT TO SAY WHERE THE BEST STORM COVERAGE WILL BE ON SATURDAY SINCE IT WILL LARGELY HINGE ON WHAT HAPPENS OVERNIGHT TONIGHT. HOWEVER...THE BEST LARGE SCALE FORCING AND INSTABILITY SHOULD RESIDE ACROSS THE NORTHWEST HALF OF THE CWA. THE UPPER LOW IS PROGGED TO LIFT ACROSS THE CENTRAL AND NORTHERN HIGH PLAINS SATURDAY NIGHT AND SUNDAY WHICH WILL ALLOW A PRE- FRONTAL TROUGH AND COLD FRONT TO ENTER INTO THE STATE. THE SURFACE TROUGH/DRY LINE SHOULD MOVE INTO THE WESTERN ZONES DURING THE DAY SUNDAY AND BECOME A FOCUS FOR SHOWERS AND THUNDERSTORMS. STORMS SHOULD BECOME ORIENTED ALONG THIS SURFACE BOUNDARY AND HAVE A GOOD POTENTIAL TO PRODUCE HEAVY RAINFALL. SEVERE STORMS WILL ALSO BE POSSIBLE. WE WILL ALLOW LATER SHIFTS TO ASSESS THE NEED FOR A FLASH FLOOD WATCH FOR SUNDAY BASED ON WHERE THE HEAVIEST RAINFALL OCCURS TONIGHT AND SATURDAY. THE UPPER LEVEL TROUGH AXIS SHOULD FINALLY MOVE EAST OF THE REGION SUNDAY NIGHT/MONDAY AND ALLOW A COLD FRONT TO MOVE THROUGH NORTH TEXAS. RAIN CHANCES WILL DECREASE FROM NORTH TO SOUTH THROUGH THE DAY MONDAY AS DRIER AIR WORKS IN FROM THE CENTRAL PLAINS. MODELS CONTINUE TO STALL THE COLD FRONT ACROSS THE HILL COUNTRY MONDAY NIGHT AND LEAVE IT NEARLY STATIONARY THROUGH TUESDAY. LIFT OVER THE FRONT WILL KEEP SOME GOOD RAIN/STORM CHANCES IN THE SOUTHERN ZONES MONDAY NIGHT THROUGH TUESDAY NIGHT. THE FRONT IS PROGGED TO LIFT NORTHWEST ON WEDNESDAY IN RESPONSE TO ANOTHER DEVELOPING LOW PRESSURE SYSTEM IN THE WEST. THIS SYSTEM SHOULD BRING ADDITIONAL SHOWER AND THUNDERSTORM CHANCES TO NORTH TEXAS THROUGH THE END OF THE WEEK. 79 && .AVIATION... /ISSUED 105 PM CDT FRI MAY 8 2015/ /18Z TAFS/ CONCERNS...CONVECTIVE TRENDS AND MVFR CIGS. ALL OF THE TAF SITES ARE EXPECTED TO BE IN VFR CATEGORY BY 18-19Z. VFR CIGS WILL PREVAIL THROUGH THE EVENING...EXCEPT MAY DROP INTO MVFR CATEGORY WITHIN SHOWERS/STORMS. MVFR CIGS ARE EXPECTED TO RETURN OVERNIGHT BUT CONVECTIVE TRENDS MAY DELAY THE ONSET FROM THE CURRENT TAF TIMING WHICH IS AROUND 05Z. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THE AFTERNOON HOURS. THUNDERSTORMS MAY AFFECT THE AIRPORTS FROM 22-23Z THROUGH 05-06Z. WE WILL BE WATCHING CONVECTIVE EVOLUTION THIS AFTERNOON AND WILL AMEND THE TAF IF NEEDED TO BETTER REFINE THE TIMING OF STORMS POSSIBLY AFFECTING THE AIRPORTS. SEVERE STORMS WILL BE POSSIBLE WITH A THREAT FOR HAIL...WINDS...HEAVY RAINFALL...AND POSSIBLY A TORNADO. AFTER A BREAK OVERNIGHT...ANOTHER SHIELD OF RAIN IS EXPECTED TO MOVE ACROSS THE REGION SATURDAY MORNING AND ADDITIONAL SHOWERS/STORMS WILL BE POSSIBLE SATURDAY AFTERNOON AND NIGHT. JLDUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 70 81 70 82 65 / 50 60 60 80 70 WACO, TX 70 83 69 81 67 / 40 50 50 70 70 PARIS, TX 69 79 70 80 65 / 50 50 60 80 70 DENTON, TX 69 78 69 77 59 / 50 60 60 80 70 MCKINNEY, TX 70 80 68 82 64 / 50 60 60 80 70 DALLAS, TX 72 80 71 82 67 / 50 60 60 80 70 TERRELL, TX 71 81 70 84 69 / 40 50 60 80 70 CORSICANA, TX 71 83 72 83 68 / 40 40 40 70 70 TEMPLE, TX 71 84 71 83 70 / 30 40 40 70 70 MINERAL WELLS, TX 68 81 70 78 61 / 50 60 60 70 60 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ091>095-100>104. && 82/79
Hazardous weather outlook, May 8, 3:44 PM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 344 PM CDT FRI MAY 8 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 344 PM CDT FRI MAY 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS MUCH OF NORTH TEXAS. SEVERE WEATHER WILL BE POSSIBLE. LARGE HAIL...DAMAGING WINDS...FLASH FLOODING...AND ISOLATED TORNADOES ARE THE THREATS. THE GREATEST THREAT FOR FLASH FLOODING WILL CONTINUE TO BE ALONG AND NORTH OF I-20 TO THE RED RIVER WHERE GROUNDS ARE ALREADY SATURATED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS SATURDAY THROUGH THURSDAY WITH THE BEST CHANCES FOR SEVERE THUNDERSTORMS OCCURRING ON SATURDAY AND SUNDAY. SEVERE WEATHER IS EXPECTED BOTH SATURDAY AND SUNDAY ACROSS MUCH OF NORTH TEXAS. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. IN ADDITION...FLASH FLOODING WILL ALSO BE POSSIBLE DURING THIS TIME. SEVERE WEATHER CHANCES DIMINISH HEADED INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ACROSS NORTH AND CENTRAL TEXAS THIS AFTERNOON AND EVENING. JLDUNN
In the hours before
Special weather statement, May 8, 6:10 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 610 PM CDT FRI MAY 8 2015 TXZ101-090000- JACK TX- 610 PM CDT FRI MAY 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL JACK COUNTY UNTIL 700 PM CDT... AT 609 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF NEWPORT...OR 13 MILES NORTH OF JACKSBORO...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NEWPORT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL TEXAS. LAT...LON 3331 9808 3338 9828 3347 9825 3347 9798 TIME...MOT...LOC 2309Z 202DEG 24KT 3342 9815 15-BAIN
Special weather statement, May 8, 6:15 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
615 PM CDT FRI MAY 8 2015
TXZ146-147-090000-
NAVARRO TX-FREESTONE TX-
615 PM CDT FRI MAY 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NAVARRO AND NORTHWESTERN
FREESTONE COUNTIES UNTIL 700 PM CDT...
AT 614 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF NAVARRO...OR 15 MILES SOUTHEAST OF CORSICANA...
MOVING NORTHEAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. VERY HEAVY RAINFALL AND FREQUENT LIGHTNING IS OCCURRING
WITH THIS STORM TOO.
LOCATIONS IMPACTED INCLUDE...
CORSICANA...KERENS...ANGUS...NAVARRO...RICE...RETREAT...OAK VALLEY...
MILDRED...EUREKA...RICHLAND...STREETMAN...GOODLOW...POWELL...KIRVIN
AND MUSTANG.
THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 201 AND 237.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
AREAS OF FLOODING...ESPECIALLY IN LOW-LYING AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3168 9628 3196 9662 3232 9639 3220 9618
3216 9617 3215 9614 3208 9611 3201 9605
3198 9606 3196 9604 3196 9605 3195 9606
3195 9604 3196 9602 3192 9601
TIME...MOT...LOC 2314Z 222DEG 18KT 3190 9632
JLDUNNSpecial weather statement, May 8, 6:19 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
619 PM CDT FRI MAY 8 2015
TXZ101-090000-
JACK TX-
619 PM CDT FRI MAY 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JACK COUNTY UNTIL 700 PM
CDT...
AT 617 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JACKSBORO...MOVING NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JACKSBORO AND NEWPORT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3344 9798 3343 9792 3325 9792 3316 9818
3327 9842 3347 9821 3347 9798
TIME...MOT...LOC 2317Z 213DEG 29KT 3327 9821
15-BAINSpecial weather statement, May 8, 6:24 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
624 PM CDT FRI MAY 8 2015
TXZ145-090015-
HILL TX-
624 PM CDT FRI MAY 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR HILL COUNTY UNTIL 715 PM CDT...
AT 623 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG WINDS OVER HILL
COUNTY. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
HILLSBORO...WHITNEY...ITASCA...HUBBARD...BLUM...COVINGTON...BYNUM...
CARL'S CORNER...ABBOTT...MOUNT CALM...MALONE...PENELOPE AND AQUILLA.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35 BETWEEN MILE MARKERS 355 AND 369.
INTERSTATE 35W BETWEEN MILE MARKERS 1 AND 13.
INTERSTATE 35E BETWEEN MILE MARKERS 371 AND 378.
LAT...LON 3171 9693 3186 9704 3178 9723 3214 9749
3215 9747 3217 9746 3226 9708 3206 9694
3206 9692 3182 9672
TIME...MOT...LOC 2323Z 195DEG 17KT 3197 9704
JLDUNNSpecial weather statement, May 8, 6:44 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
644 PM CDT FRI MAY 8 2015
TXZ092>094-090030-
GRAYSON TX-COOKE TX-FANNIN TX-
644 PM CDT FRI MAY 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR GRAYSON...EASTERN COOKE AND
NORTHWESTERN FANNIN COUNTIES UNTIL 730 PM CDT...
AT 643 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WHITEWRIGHT TO 8 MILES
NORTH OF SANGER...AND MOVING NORTHEAST AT 40 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SHERMAN...DENISON...GAINESVILLE...BONHAM...WHITESBORO...VAN
ALSTYNE...HOWE...POTTSBORO...COLLINSVILLE...WHITEWRIGHT...GUNTER...
BELLS...TOM BEAN...SAVOY...ECTOR...CALLISBURG...KNOLLWOOD...
RAVENNA...DORCHESTER AND LAKE KIOWA.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 484 AND 503.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3396 9691 3382 9676 3392 9667 3390 9659
3385 9663 3378 9643 3369 9635 3377 9629
3375 9619 3384 9615 3384 9606 3343 9634
3345 9729 3373 9717 3372 9716 3373 9709
3382 9705 3385 9709 3385 9701 3396 9698
TIME...MOT...LOC 2343Z 205DEG 36KT 3347 9641 3349 9719
JLDUNNSpecial weather statement, May 8, 6:47 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
647 PM CDT FRI MAY 8 2015
TXZ094-095-090030-
LAMAR TX-FANNIN TX-
647 PM CDT FRI MAY 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAMAR AND
NORTHEASTERN FANNIN COUNTIES UNTIL 730 PM CDT...
AT 647 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HONEY GROVE...OR 18 MILES WEST OF PARIS...MOVING NORTHEAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HONEY GROVE...DODD CITY AND WINDOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3393 9556 3387 9555 3349 9578 3356 9617
3388 9592 3384 9583 3386 9581 3384 9577
3385 9576 3388 9576 3390 9575 3388 9570
3391 9566 3391 9564 3394 9560
TIME...MOT...LOC 2347Z 206DEG 26KT 3366 9586
JLDUNNThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:08 PM CDT | Flash Flood Warning | FWD | Wise | 4 hr |
| May 7, 7:09 PM CDT | Severe Thunderstorm Warning | FWD | Young | 66 min |
| May 7, 7:12 PM CDT | Tornado Warning | FWD | Denton | 33 min |
| May 7, 7:16 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 59 min |
| May 7, 7:22 PM CDT | Flash Flood Warning | FWD | Cooke, Denton, Montague, Wise | 9 hr |
| May 7, 7:23 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 67 min |
| May 7, 7:34 PM CDT | Tornado Warning | FWD | Cooke | 26 min |
| May 7, 7:39 PM CDT | Tornado Warning | FWD | Cooke | 24 min |
| May 7, 7:41 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 64 min |
| May 7, 7:45 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens, Young | 60 min |
| May 7, 7:52 PM CDT | Tornado Warning | FWD | Jack, Wise | 23 min |
| May 7, 7:59 PM CDT | Tornado Warning | FWD | Cooke | 31 min |
| May 7, 8:07 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 53 min |
| May 7, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 47 min |
| May 7, 8:14 PM CDT | Tornado Warning | FWD | Wise | 15 min |
| May 7, 8:15 PM CDT | Tornado Warning | FWD | Jack | 15 min |
| May 7, 8:21 PM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| May 7, 8:23 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 54 min |
| May 7, 8:26 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 34 min |
| May 7, 8:36 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 8 hr |
| May 7, 8:42 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 63 min |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Wise | 54 hr |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Jack | 4 days |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Wise | 33 days |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Cooke | 16 hr |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Denton | 23 hr |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Denton | 12 days |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Young | 28 hr |
| May 7, 8:54 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 66 min |
| May 7, 8:57 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath, Hood | 63 min |
| May 7, 9:00 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 15 min |
| May 7, 9:01 PM CDT | Areal Flood Warning | FWD | Montague | 3 hr |
| May 7, 9:16 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 29 min |
| May 7, 9:21 PM CDT | Tornado Warning | FWD | Cooke, Denton, Grayson | 24 min |
| May 7, 9:39 PM CDT | Flash Flood Warning | FWD | Grayson | 7 hr |
| May 7, 9:48 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton, Grayson | 57 min |
| May 7, 9:57 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 63 min |
| May 7, 10:12 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Rockwall, Tarrant | 63 min |
| May 7, 10:22 PM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| May 7, 10:33 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 57 min |
| May 7, 10:44 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Mills | 61 min |
| May 7, 10:49 PM CDT | Special Weather Statement | FWD | Johnson | 41 min |
| May 7, 10:58 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Denton, Grayson | 3 hr |
| May 7, 10:58 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 62 min |
| May 7, 11:04 PM CDT | Areal Flood Advisory | FWD | Parker | 3 hr |
| May 7, 11:20 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Hunt, Rains, Rockwall | 40 min |
| May 7, 11:28 PM CDT | Flash Flood Warning | FWD | Fannin, Grayson | 5 hr |
| May 7, 11:28 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 32 min |
| May 7, 11:45 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Kaufman, Lamar, Rains, Van Zandt | 45 min |
| May 7, 11:49 PM CDT | Areal Flood Warning | FWD | Jack, Wise | 3 hr |
| May 8, 12:02 AM CDT | Areal Flood Advisory | FWD | Comanche, Hamilton, Mills | 3 hr |
| May 8, 12:08 AM CDT | Severe Thunderstorm Warning | FWD | Mills | 52 min |
| May 8, 12:39 AM CDT | Special Weather Statement | FWD | Ellis | 51 min |
| May 8, 12:46 AM CDT | Areal Flood Advisory | FWD | Hopkins, Kaufman, Rains, Van Zandt | 3 hr |
| May 8, 12:55 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 35 min |
| May 8, 12:57 AM CDT | Special Weather Statement | FWD | Mills | 48 min |
| May 8, 1:06 AM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| May 8, 1:06 AM CDT | River Flood Warning | FWD | Dallas | 49 hr |
| May 8, 3:23 AM CDT | River Flood Warning | FWD | Dallas | 19 hr |
| May 8, 4:27 AM CDT | Areal Flood Warning | FWD | Cooke, Fannin, Grayson | 6 hr |
| May 8, 10:37 AM CDT | Areal Flood Warning | FWD | Cooke, Grayson | 3 hr |
| May 8, 1:43 PM CDT | Areal Flood Warning | FWD | Cooke, Grayson | 3 hr |
| May 8, 1:54 PM CDT | Areal Flood Warning | FWD | Collin, Denton | 3 hr |
| May 8, 3:19 PM CDT | River Flood Warning | FWD | Hunt | 38 hr |
| May 8, 4:36 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell | 3 hr |
| May 8, 4:43 PM CDT | Areal Flood Warning | FWD | Collin, Cooke, Denton, Grayson | 2 hr |
| May 8, 5:04 PM CDT | Special Weather Statement | FWD | Bell | 41 min |
| May 8, 5:08 PM CDT | Special Weather Statement | FWD | McLennan | 52 min |
| May 8, 5:13 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Milam | 46 min |
| May 8, 5:34 PM CDT | Areal Flood Advisory | FWD | Hill, Limestone, McLennan | 3 hr |
| May 8, 6:10 PM CDT | Special Weather Statement | FWD | Jack | 50 min |
| May 8, 6:15 PM CDT | Special Weather Statement | FWD | Navarro | 45 min |
| May 8, 6:19 PM CDT | Special Weather Statement | FWD | Jack | 41 min |
| May 8, 6:24 PM CDT | Special Weather Statement | FWD | Hill | 51 min |
| May 8, 6:35 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 55 min |
| May 8, 6:42 PM CDT | Flash Flood Warning | FWD | Cooke, Fannin, Grayson | 3 hr |
| May 8, 6:44 PM CDT | Special Weather Statement | FWD | Grayson | 46 min |
| May 8, 6:47 PM CDT | Special Weather Statement | FWD | Fannin | 43 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.